# SDR AU961084

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: E50R1325A
- Condition: Burnt
- Location: Crew Sta Light S
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS PANEL LIGHTING RHEOSTAT SHORT CIRCUITED
